Top 10 highly cited papers of BJMA in MathSciNet

 

Although citations do not show all about the quality of a paper but they (in particular non-self-citations by reputed researchers in prestigious journals) may carefully be used as a criterion (but not the unique criterion) for evaluating and documenting of researches.

 

Rank

Paper

Citations

Link

1

Castro, L. P.; Ramos, A. Hyers-Ulam-Rassias stability for a class of nonlinear Volterra integral equations. Banach J. Math. Anal. 3 (2009), no. 1, 36-43.

 

 

12

Abstract  | Full Text

MR2461744

2

Maligranda, Lech. Some remarks on the triangle inequality for norms. Banach J. Math. Anal. 2 (2008), no. 2, 31-41.

 

 

11

Abstract  | Full Text

MR2404101

3

Radenović, Stojan; Kadelburg, Zoran. Quasi-contractions on symmetric and cone symmetric spaces. Banach J. Math. Anal. 5 (2011), no. 1, 38-50.

 

 

10

Abstract  | Full Text

MR2738518

4

Li, Yongjin; Hua, Liubin. Hyers-Ulam stability of a polynomial equation. Banach J. Math. Anal. 3 (2009), no. 2, 86-90.

 

 

10

Abstract  | Full Text

MR2539735

5

Sándor, József. The Schur-convexity of Stolarsky and Gini means. Banach J. Math. Anal. 1 (2007), no. 2, 212-215.

 

 

9

Abstract  |  Full Text

MR2366103

6

Qi, Feng; Luo, Qiu-Ming. Bounds for the ratio of two gamma functions—from Wendel's and related inequalities to logarithmically completely monotonic functions. Banach J. Math. Anal. 6 (2012), no. 2, 132–158.

 

 

7

Abstract  | Full Text

MR2945993

 

7

Mecheri Salah. Bishop's property (β) and Riesz idempotent for k-quasi-paranormal operators  Banach J. Math. Anal. 6 (2012), no. 1, 147–154.

 

 

7

Abstract  | Full Text

MR2862551

 

8

Karapinar, Erdal; Berinde, Vasile. Quadruple fixed point theorems for nonlinear contractions in partially ordered metric spaces. Banach J. Math. Anal. 6 (2012), no. 1, 74–89.

 

 

7

Abstract  | Full Text

MR2862544

 

9

Aslam Noor, Muhammad. Auxiliary principle technique for extended general variational inequalities. Banach J. Math. Anal. 2 (2008), no. 1, 33--39.

 

 

7

Abstract  | Full Text

MR2392484

10

IIlišević, Dijana; Varošanec, Sanja. On the Cauchy-Schwarz inequality and its reverse in semi-inner product $C\sp \ast$ -modules. Banach J. Math. Anal. 1 (2007), no. 1, 78--84. 

7

Abstract  |  Full Text

MR2350196